MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM; SCREW, FIXATION, BONE
Catalog Number 325060S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Scrub nurse disposed of it.
 
Event or Problem Description
Customer reported a fracture of distal humerus.Ansis 4.0mm cannulated screw implanted ¿ during implantation the distal threads of the screw appeared to peel away from the core of the screw.Lateral side of elbow opened to remove threads of metal to complete the case.X-rays show a small amount of metal remaining after the majority of the coils were removed.No x-rays available for before any of the metal coil fragments were removed.
 
Additional Manufacturer Narrative
The reported event could be confirmed only through consulting the provided x-rays.The device was disposed of in the hospital.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Customer reported a fracture of distal humerus.Ansis 4.0mm cannulated screw implanted.During implantation the distal threads of the screw appeared to peel away from the core of the screw.Lateral side of elbow opened to remove threads of metal to complete the case.X-rays show a small amount of metal remaining after the majority of the coils were removed.No x-rays available for before any of the metal coil fragments were removed.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X60MM TL20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8461804
Report Number0008031020-2019-00333
Device Sequence Number13512921
Product Code HWC
UDI-Device Identifier07613327078039
UDI-Public07613327078039
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number325060S
Device Lot NumberY32516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR